... of horrendous period pain and spotting whilst still taking the pill everyday and havnt had a break in the last 3 weeks has anyone had this before?
Yes, you need to consult your Dr to be sure nothing else is going on. There are a number of things that can cause painful uterine bleeding (for instance, fibroids which can sometimes get worse when you are taking hormones-not that I am saying this is for sure what it is-just giving you an example of a possibility). You should tell the gynecologist everything that is happening and have a good thorough physical and pelvic examination.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2013 • 2 answers
Gildess Fe 1/20 - I been the pill for 6 months. Came off of it for a month then started back at the?
Posted 9 Apr 2015 • 1 answer
I started dianette the first day of my period (just started this pill first time) but then my period
Posted 4 Aug 2015 • 1 answer
Posted 17 Sep 2015 • 1 answer
Posted 7 Sep 2016 • 0 answers